# SDR R61A2025090800383

- Difficulty date: August 26, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 52,067 hours, 33,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Bent
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LH FWD FUSELAGE BETWEEN FRA 1 TO FRA 6 AND STR 6L TO 19L WITH 5EA BENT SHEAR CLIPS.REMOVED AND REPLACED SHEAR CLIPS IAW EMB 170/175 SRM 51-41-01 AND51-41-02 . REF VP-036808-2025 N/R 11,23,24,26,50 FOR WORK ACCOMPLISHED.
